# SDR AUS20040011

- Difficulty date: January 10, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: SD3230488XA
- Condition: Corroded
- Location: Lt Wing
- Part time: 6,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING STRUT FORWARD LOWER STRUT TO STUB WING ATTACHMENT LUG CORRODED ON AFT FACE. DEPTH OF CORROSION 3.327MM (0.131IN) WHICH IS APPROXIMATELY 13 PERCENT OF THE FITTING THICKNESS.  FOUND DURING INSPECTION IAW AD/SD3-60/48 AMDT2.
